Mathematische Annalen

, Volume 252, Issue 3, pp 237–245 | Cite as

Singularities determined by their discriminant

  • K. Wirthmüller


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A]
    Artin, M.: On the solution of analytic equations. Inventiones Math.5, 277–291 (1968)Google Scholar
  2. [G]
    Gaffney, T.: Properties of finitely determined germs. Thesis, Brandeis University 1975Google Scholar
  3. [H]
    Hironaka, H.: Subanalytic sets. In: Number theory, algebraic geometry, and commutative algebra. In honor of Y. Akizuki. Tokyo 1973Google Scholar
  4. [KS]
    Kas, A., Schlessinger, M.: On the versal deformation of a complex space with an isolated singularity. Math. Ann.196, 23–29 (1972)Google Scholar
  5. [L]
    Looijenga, E.: The discriminant of a real simple singularity. Comp. Math.37, 51–62 (1978)Google Scholar
  6. [M]
    Mather, J.: Stability ofC mappings. III. Pub. Math. I.H.E.S.35, 127–156 (1968)Google Scholar
  7. [T]
    Tougeron, J.C.: Idéaux de fonctions différentiables. Berlin, Heidelberg, New York: Springer 1972Google Scholar
  8. [V]
    Vohmann, H.D.: Einige Eigenschaften der kritischen Menge und der Diskriminante verseller Deformationen vollständiger Durchschnitte mit isolierter Singularität. Bonner mathematische Schriften70 (Bonn 1974)Google Scholar
  9. [W]
    Wassermann, G.: Stability of unfoldings. Lecture Notes in Mathematics, Vol. 393. Berlin, Heidelberg, New York: Springer 1974Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • K. Wirthmüller
    • 1
  1. 1.SFB Theoretische Mathematik der Universität BonnBonn 1Federal Republic of Germany

Personalised recommendations